# SDR R61A201510180722

- Difficulty date: September 26, 2015
- Submitted: October 18, 2015
- Operation: Air carrier
- Aircraft: N336NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4336
- Aircraft time: 8,805 hours, 8,525 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Ice Shield
- Part number: 85360131
- Condition: Dented
- Location: Bs 281-321
- Part time: 8,805 hours, 8,525 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACFT WAS OUT OF SERVICE FOR HEAVY CHECK, MAINTENANCE FOUND MULTIPLE DENTS AFT OF LT ICE SHIELD. MAINTENANCE REPAIRED DENTS IAW RD 8/4-53-7078, ISSUE 2.  AIRCRAFT REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
